# SDR REXA2014081900766

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 21,442 hours, 18,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE CHAFED IN MULTIPLE LOCATIONS BETWEEN LBL 24 & RBL 36.2, WL 87.10 & WL 126.43.  REPAIRED IAW REO 601R-53-61-2155.
